Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 24, NWS Lubbock, TX

April 18, 201124 counties in Texas

NWS Lubbock, TX issued this red flag warning at Apr 18, 2011, 5:04 AM CDT for 24 counties in Texas. It took effect at Apr 18, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 18, 2011, 5:04 AM CDT (10:04 UTC)
In effect from
Apr 18, 2011, 12:00 PM CDT
Expired
Apr 18, 2011, 9:00 PM CDT
In force
9 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 10.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4556 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

507 
WWUS84 KLUB 181004
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
504 AM CDT MON APR 18 2011

...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH TUESDAY...

TXZ021>044-182100-
/O.UPG.KLUB.FW.A.0024.110418T1700Z-110419T0200Z/
/O.NEW.KLUB.FW.W.0024.110418T1700Z-110419T0200Z/
/O.UPG.KLUB.FW.A.0025.110419T1700Z-110420T0200Z/
/O.NEW.KLUB.FW.W.0025.110419T1700Z-110420T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
504 AM CDT MON APR 18 2011

...RED FLAG WARNINGS ARE IN EFFECT FROM NOON UNTIL 9 PM CDT BOTH
TODAY AND TUESDAY ACROSS THE TEXAS SOUTH PLAINS...ROLLING PLAINS...
AND EXTREME SOUTHERN TEXAS PANHANDLE FOR STRONG GUSTY WINDS...LOW
RELATIVE HUMIDITY...AND EXTREME FIRE DANGER...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING FOR BOTH MONDAY AND TUESDAY AFTERNOONS AND EARLY EVENING
BETWEEN THE HOURS OF NOON AND 9 PM CDT. THESE RED FLAG WARNINGS
REPLACE THE FIRE WEATHER WATCHES EARLIER IN EFFECT.

CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP AREA-WIDE TODAY AS
WIND SPEEDS AT THE 20 FOOT LEVEL REACH 20 TO 25 MPH AND RELATIVE
HUMIDITY FALLS TO 5 TO 10 PERCENT WHILE THE AREA EXPERIENCES NEAR
RECORD HIGH TEMPERATURES IN THE 90S ON THE CAPROCK...AND JUST OVER
100 DEGREES IN THE ROLLING PLAINS. MILD TEMPERATURES AND BREEZY
CONDITIONS TONIGHT WILL ALLOW ONLY POOR RELATIVE HUMIDITY RECOVERY
OVERNIGHT. THEN...A STORM SYSTEM EXITING THE CENTRAL ROCKIES TUESDAY
WILL LEAD TO EVEN STRONGER WINDS AND STILL VERY WARM TEMPERATURES
AND LOW RELATIVE HUMIDITY. THERE WILL BE A SIGNIFICANT THREAT FOR
SPREADING WILDFIRES BOTH DAYS WITH THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
437 
WWUS84 KLUB 181043
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
543 AM CDT MON APR 18 2011

...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH TUESDAY...

TXZ021>044-181845-
/O.EXT.KLUB.FW.W.0025.110419T1500Z-110420T0200Z/
/O.CON.KLUB.FW.W.0024.110418T1700Z-110419T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
543 AM CDT MON APR 18 2011

...RED FLAG WARNINGS ARE IN EFFECT FROM NOON UNTIL 9 PM CDT TODAY
AND 10 AM UNTIL 9 PM CDT TUESDAY ACROSS THE TEXAS SOUTH PLAINS...
ROLLING PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE FOR STRONG
GUSTY WINDS...LOW RELATIVE HUMIDITY...AND EXTREME FIRE DANGER...

A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS
EVENING...AND FROM 10 AM UNTIL 9 PM CDT TUESDAY.

CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP AREA-WIDE TODAY
AS WIND SPEEDS AT THE 20 FOOT LEVEL REACH 20 TO 25 MPH AND
RELATIVE HUMIDITY FALLS TO 5 TO 10 PERCENT WHILE THE AREA
EXPERIENCES NEAR RECORD HIGH TEMPERATURES IN THE 90S ON THE
CAPROCK...AND JUST OVER 100 DEGREES IN THE ROLLING PLAINS. MILD
TEMPERATURES AND BREEZY CONDITIONS TONIGHT WILL ALLOW ONLY POOR
RELATIVE HUMIDITY RECOVERY OVERNIGHT. THEN...A STORM SYSTEM
EXITING THE CENTRAL ROCKIES TUESDAY WILL LEAD TO EVEN STRONGER
WINDS AND STILL VERY WARM TEMPERATURES AND LOW RELATIVE HUMIDITY.
THERE WILL BE A SIGNIFICANT THREAT FOR SPREADING WILDFIRES BOTH
DAYS WITH THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
516 
WWUS84 KLUB 181654
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
1154 AM CDT MON APR 18 2011

...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH
TUESDAY...

TXZ021>044-190200-
/O.EXT.KLUB.FW.W.0025.110419T1700Z-110420T0200Z/
/O.CON.KLUB.FW.W.0024.110418T1700Z-110419T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1154 AM CDT MON APR 18 2011

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...
...RED FLAG WARNING NOW IN EFFECT FROM NOON TO 9 PM CDT TUESDAY...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON TO 9 PM CDT
TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

CRITICAL FIRE WEATHER CONDITIONS WILL REDEVELOP AREA-WIDE
TODAY...GIVEN THE BREEZY WINDS...VERY LOW RELATIVE HUMIDITY
VALUES...AND NEAR RECORD HIGH TEMPERATURES IN THE 90S ON THE
CAPROCK...AND JUST OVER 100 DEGREES IN THE ROLLING PLAINS. MILD
TEMPERATURES AND BREEZY CONDITIONS TONIGHT WILL ALLOW ONLY POOR
RELATIVE HUMIDITY RECOVERY OVERNIGHT. THEN...A STORM SYSTEM
EXITING THE CENTRAL ROCKIES TUESDAY WILL LEAD TO EVEN STRONGER
WINDS AND STILL VERY WARM TEMPERATURES AND LOW RELATIVE HUMIDITY.
THERE WILL BE A SIGNIFICANT THREAT FOR SPREADING WILDFIRES BOTH
DAYS WITH THESE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
586 
WWUS84 KLUB 190214
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
914 PM CDT MON APR 18 2011

...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ON TUESDAY...

TXZ021>044-191200-
/O.EXP.KLUB.FW.W.0024.000000T0000Z-110419T0200Z/
/O.EXT.KLUB.FW.W.0025.110419T1500Z-110420T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
914 PM CDT MON APR 18 2011

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 9 PM CDT
TUESDAY ACROSS THE TEXAS SOUTH PLAINS...ROLLING PLAINS...AND
EXTREME SOUTHERN TEXAS PANHANDLE FOR SUSTAINED 20 FOOT WINDS OF 20
MPH OR MORE...RELATIVE HUMIDITY OF 15 PERCENT OR LESS... AND AN
EXTREME FIRE DANGER...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING FOR TODAY HAS EXPIRED. A RED FLAG WARNING
REMAINS IN EFFECT FROM 10 AM TO 9 PM CDT TUESDAY.

CRITICAL FIRE WEATHER CONDITIONS HAVE COME TO AN END TODAY AS
WINDS HAVE DECREASED THIS EVENING. HOWEVER...A STORM SYSTEM
EXITING THE CENTRAL ROCKIES ON TUESDAY WILL LEAD ANOTHER DAY OF
CRITICAL FIRE WEATHER CONDITIONS FOR MOST OF THE AREA AGAIN. SUSTAINED
WESTERLY WINDS WILL INCREASE TO 20 TO 30 MPH AS TEMPERATURES AGAIN
CLIMB WELL ABOVE AVERAGE AND HUMIDITIES FALL TO OR BELOW 10
PERCENT. THESE CONDITIONS WILL CREATE THE POTENTIAL FOR THE RAPID
GROWTH AND SPREAD OF WILDFIRES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 18, 4:44 AM CDT, 20 minutes earlier.

Area forecast discussion, Apr 18, 4:44 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
444 AM CDT MON APR 18 2011

.SHORT TERM...
LOW LEVEL MOISTURE WAS MAKING A COMEBACK THAT WAS MORE AGGRESSIVE
THAN SHOWN IN MODEL PROGS. THE RUC SEEMS TO HAVE THE BEST HANDLE ON
THE LOW LEVEL MOISTURE FIELD EVEN THOUGH IT WAS A TAD OPTIMISTIC ON
THE DEW POINTS. VALUES IN THE 50S WERE SEEN OVER THE ROLLING PLAINS
WITH 40S SPILLING ON TO THE CAPROCK. A WEAK COLD FRONT/SURFACE
TROUGH WILL MOVE THROUGH THE AREA BEHIND THE DRYLINE SHIFTING WINDS
TO THE NORTHWEST. THESE WINDS WILL PERSIST THROUGH THE MORNING
HOURS. THE FRONT IS NOT VERY STRONG BUT WILL LIKELY DELAY RED FLAG
CONDITION UNTIL THE MIDDLE AFTERNOON. SURFACE CYCLOGENESIS WILL
DEVELOP IN EASTERN COLORADO BEEFING UP THE SURFACE TROUGH AND
PRESSURE GRADIENT ACROSS WEST TEXAS. WINDS WILL MOSTLY BE DRIVEN BY
THE PRESSURE GRADIENT RATHER THAN MIXING WITH WEAK MID AND UPPER
LEVEL WINDS. A LOW LEVEL THERMAL RIDGE WILL BUILD AND EXPAND
EASTWARD ENCOMPASSING THE ENTIRE FA. THIS WILL IN TURN PUMP UP
TEMPERATURES INTO OR NEAR 90S AREAWIDE WITH POSSIBLE 100+ DEGREE
READINGS OFF THE CAPROCK. THESE WOULD BE NEAR RECORD OR RECORD
BREAKING TEMPERATURES FOR THE AREA. FOR TUESDAY MORNING...STRONG LOW
LEVEL WINDS WILL KEEP TEMPERATURE ELEVATED IN THE 50S AND LOWER 60S.
JDV

&&

.LONG TERM...
SHORT WAVE TROUGH NOW CROSSING THE CENTRAL WEST COAST WILL AMPLIFY
SLIGHTLY AS IT MOVES OFF THE ROCKIES AND OVER THE HIGH PLAINS TUESDAY
AFTERNOON. BACKED UPPER FLOW WILL VEER WITH INCREASING SUBSIDENCE
DURING THE AFTERNOON. SOME MID LEVEL MOISTURE EXPECTED TO MIX TO
THE SURFACE MAY KEEP RELATIVE HUMIDITIES FROM DROPPING EXCESSIVELY
ALTHOUGH DOWNSLOPE SURFACE COMPONENT WILL HELP OFFSET SOME OF THE
DEEP LAYER COOLING THAT WILL BE OCCURRING...THUS MAINTAINING LOW
HUMIDITY AS WELL. WRF/NAM REMAINS SLIGHTLY MORE AGGRESSIVE THAN
THE GFS WITH BOTH COOLING AND MOISTURE INCREASE. CHOSE COMPROMISE
SOLUTION. SOLID WINDY DAY SHOULD RESULT TUESDAY WITH POSSIBILITY
OF WIND ADVISORY LEVEL SPEEDS WESTERN AND NORTHERN AREAS ON THE
CAPROCK.

COLD FRONT WILL FOLLOW TUESDAY NIGHT WITH MODEST NORTHERLY BREEZES
ESPECIALLY OVER THE ROLLING PLAINS. A 1025MB SURFACE HIGH PRESSURE
RIDGE WILL NOT MAKE GREAT PROGRESS SOUTHWARD IN THE GENERAL ZONAL
FLOW ALOFT SO THE SURFACE FRONT IS EXPECTED TO STALL OUT WEDNESDAY
FROM NORTH TEXAS INTO THE PERMIAN BASIN...THEN LIFT NORTHWARD AS A
WARM FRONT WEDNESDAY NIGHT. MOISTURE LEVELS SHOULD BE IMPROVED
OWING TO THE WEAK SOUTHWARD PUSH OF THE FRONT WITH HOPE THAT
HIGHER DEW-POINTS ACTUALLY WILL SPREAD BACK ONTO THE CAPROCK EARLY
THURSDAY...AND THEN SETTLING INTO DRY-LINE MODE BY LATE THURSDAY.
A MODEST PUSH SHOULD SEND DRY-LINE INTO THE ROLLING PLAINS LATE
THURSDAY WITH MODEL SOLUTIONS CONTINUING TO ADEQUATELY DESTABILIZE
ENOUGH FOR POSSIBILITY THUNDER. LIFTED LAYER APPEARS FAIRLY DRY
STILL WITH HIGH LIFTED CONDENSATION LEVELS SO SITUATION REMAINS
GOOD ONLY FOR SLIGHT CHANCE AT THIS POINT. DRY AND BREEZY AIRMASS
WILL RE- DEVELOP MOST AREAS ON THE CAPROCK DURING THE AFTERNOON.

ANOTHER FAIRLY WELL DEFINED SHORT WAVE TROUGH SHOULD EJECT TO OUR
NORTH ON FRIDAY HELPING VEER DEEP LAYER FLOW FURTHER PROBABLY
FAVORING STILL A DRY AND BREEZY OR WINDY ENVIRONMENT ONCE AGAIN.
ANOTHER FRONT LOOKS POSSIBLE EARLY IN THE WEEKEND THAT MAY ATTEMPT
TO MOISTEN SOUTHERN PLAINS OVER THE WEEKEND. WE CHOOSE TO PASS ON
CONSIDERATION OF THUNDER CHANCES YET FOR THE WEEKEND UNTIL WE GAIN
SOME FOOTING WITH OUR FIRST UPCOMING CHANCES MENTIONED ABOVE.
MODEL BLEND FAVORED INTO THE WEEKEND. RMCQUEEN

&&

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE AREA THIS
AFTERNOON. WINDS WILL INITIALLY TURN TO THE NORTHWEST THIS MORNING
BUT QUICKLY SWING BACK TO THE SOUTHWEST AND INCREASE THIS AFTERNOON.
THE STRONGEST WINDS ARE EXPECTED TO BE ON THE CAPROCK WITH LIGHTER
WINDS OFF THE CAPROCK BUT STILL AT OR ABOVE 20 MPH AT THE 20 FOOT
LEVEL. A LOW LEVEL THERMAL RIDGE BUILDING OVER THE AREA TODAY WILL
INCREASE TEMPERATURES INTO THE 90S AREAWIDE WITH 100+ DEGREE
READINGS OVER THE ROLLING PLAINS AND SOUTHEASTERN TEXAS PANHANDLE.
THIS WILL CAUSE RELATIVE HUMIDITIES TO DROP INTO THE SINGLE DIGITS.
THESE FACTORS IN COMBINATION WITH THE CRITICALLY DRY FUELS WILL
PROMPT A RED FLAG WARNING FOR THIS AFTERNOON.

WELL DEFINED LOW PRESSURE TROUGH PASSING TUESDAY WILL YIELD SOLID
DRY AND WINDY DAY FOR MOST AREAS. SOME QUESTION HOW LOW RELATIVE
HUMIDITY WILL FALL WITH SLIGHT DEEP LAYER COOLING AND MIXING INTO
A MODERATELY MOIST MID LAYER BUT SHOULD EASILY DROP LESS THAN 15
PERCENT. THE H850 MB THERMAL RIDGE WILL BE BROAD AND SLIGHTLY
SUPPRESSED BUT WILL BE OVER-RUN BY MODERATELY STRONG MID LEVEL
WIND FIELD. BECAUSE OF THE RECENT EXTREME WILDFIRE ACTIVITY WITH
LOW LEVEL WINDS WE WILL ISSUE A RED FLAG WARNING EARLIER THAN
TYPICAL FOR THIS PATTERN WHICH WE HAVE RELATIVELY HIGH CONFIDENCE
IN. COLD FRONT WILL PASS TUESDAY NIGHT LEADING TO A DECENT INCREASE
OF LOW LEVEL RELATIVE HUMIDITY WEDNESDAY AND EARLY THURSDAY.
INCREASING DRY AND BREEZY CONDITIONS THURSDAY ON THE CAPROCK AND
POSSIBLY ALL AREAS AGAIN FRIDAY WITH PASSAGE OF ANOTHER SHORT-WAVE
TROUGH. RMCQUEEN

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        89  51  84  42  75 /   0   0   0   0   0
TULIA         91  53  86  44  72 /   0   0   0  10   0
PLAINVIEW     92  53  87  45  73 /   0   0   0   0   0
LEVELLAND     92  54  88  47  78 /   0   0   0   0   0
LUBBOCK       94  58  89  48  77 /   0   0   0   0   0
DENVER CITY   93  54  89  50  83 /   0   0   0   0   0
BROWNFIELD    93  55  89  50  80 /   0   0   0   0   0
CHILDRESS    101  58  94  48  77 /   0   0   0  10   0
SPUR          96  56  92  51  78 /   0   0   0   0   0
ASPERMONT    102  62  96  52  80 /   0   0   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 9 PM CDT THIS EVENING FOR
THE FOLLOWING ZONES: TXZ021>044.

RED FLAG WARNING FROM NOON TO 9 PM CDT TUESDAY FOR THE FOLLOWING
ZONES: TXZ021>044.

&&

01/05
Hazardous weather outlook, Apr 18, 4:53 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
453 AM CDT MON APR 18 2011

TXZ021>044-191000-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
453 AM CDT MON APR 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

FIRE WEATHER

NEAR RECORD TEMPERATURES...VERY LOW RELATIVE HUMIDITIES AND STRONG
WINDS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE
ENTIRE OUTLOOK AREA FROM THIS AFTERNOON THROUGH EARLY EVENING. A RED
FLAG WARNING IS IN EFFECT FOR TODAY. CONDITIONS WILL IMPROVE AROUND
SUNSET AS WINDS SUBSIDE BELOW CRITICAL LEVELS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

CRITICAL TO EXTREME FIRE WEATHER IS EXPECTED TUESDAY WITH THE
COMBINATION OF VERY WARM TEMPERATURES...STRONG WINDS...AND LOW
RELATIVE HUMIDITY. A RED FLAG WARNING IS ALSO IN EFFECT TUESDAY.
WIND SPEEDS TUESDAY COULD BE SUSTAINED AT OVER 30 MPH ESPECIALLY
ON THE CAPROCK.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 18, 5:04 AM CDTRed Flag WarningLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more40 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.